# SDR DALA2017053004442

- Difficulty date: May 29, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUB STRIPS ON ACCESS DOOR CUTOUT 520CB, 520DB, 520EB, 520GB, 520JB, 520LB, 520MB, AND 520QB.  REPLACED RUB STRIPS.
